Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Combinatorial characterization of supercompact cardinals


Author: M. Magidor
Journal: Proc. Amer. Math. Soc. 42 (1974), 279-285
MSC: Primary 02K35
DOI: https://doi.org/10.1090/S0002-9939-1974-0327518-9
MathSciNet review: 0327518
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that supercompact cardinals can be characterized by combinatorial properties which are generalizations of ineffability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 02K35

Retrieve articles in all journals with MSC: 02K35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0327518-9
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society